# SDR 07FDEA00670

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT HAND FITTING FOUND CRACKED.  (SUPPLEMENTAL 28 MARCH 07)  TRIMMED OUT AS PER FEDEX EA 1-5310-107812,  REPAIR CLASSIFIED AS   MAJOR   PER GMM 6-2-100. REFER TO SNRM N01285 FOR FITTING REPLACEMENT.
